The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (852 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 2, 1993, pp. 353–360
DOI: 10.4171/ZAA/560

Published online: 1993-06-30

On Approximation-Solvability of Nonlinear Equations in Reflexive Banach Spaces

Ram U. Verma[1] and L. Debnath[2]

(1) University of Central Florida, Orlando, USA
(2) University of Central Florida, Orlando, USA

We extend the Zarantonello numerical range to the case of reflexive Banach space opera-tors, and study the approximation-solvability of nonlinear equations relating to the results of Zeidler (1990).

Keywords: Approximation scheme, approximation-solvability, $A$-proper mappings

Verma Ram, Debnath L.: On Approximation-Solvability of Nonlinear Equations in Reflexive Banach Spaces. Z. Anal. Anwend. 12 (1993), 353-360. doi: 10.4171/ZAA/560